# SDR SWIA2020032749464

- Difficulty date: February 18, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* 280 FLOOR BEAM CORRODDED FROM LBL 9 TO RBL 9 MARKED   (C-CHECK) RO 3/25/2020   ONLY FS280 CROSSBEAM UPPER SPLICE STRIP FOUND TO BE CORRODED. FOUND UPPER SPLICE STRIP TO BE OUT OF LIMITS REPLACED REF CRJ-700 SRM.
